# SDR DALA14016593605

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 17,442 hours, 6,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY AISLE LIGHTS FROM ROWS 18-23 INOPERATIVE.  MAINTENANCE FOUND AISLE LIGHT WIRES SHORTED AT ROW 18.  REPAIRED WIRES, INSTALLED NEW FUSE IN M1670 PWR SUPPLY. OPS TEST OK.
